| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A non-health care professional reported that during an intraocular lens (iol) implant procedure, trailing haptic did not tuck in the cartridge.Additional information has been requested, yet no new information received.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received and it states that there was no patient contact.
Additional Manufacturer Narrative
Additional information was provided in a.1., a.2., 3.A., b.3., b.5., e.1.H.3., and h.6.The manufacturer internal reference number is: (b)(4).